How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 56551
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I accidentally took one of my dog's Temaril P tablets. I

Customer Question

I accidentally took one of my dog's Temaril P tablets. I doubt there is reason for concern as it is an antihistamine with an anti-itch steroid and anti-cough ingredient, and the one I took is for a dog up to 20 pounds when I weigh ten times that, but I wanted to be sure it is ok. I also take Metformin, Victoza, Levothyroxine, Atorvastatin and Gabapentin and I didn't see any serious interactions between these. Am I ok having taken just one?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

Thanks for this question.

Yes, this is of no concern

you are fine.

Don't worry about it

Expert:  Dr. Phil, MD replied 1 year ago.

Please don't forget a positive rating. I appreciate it. :)

If you have more questions, just reply